RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1994, Volume 58, Issue 4, Pages 194–203 (Mi izv777)  

This article is cited in 11 scientific papers (total in 11 papers)

A geometric realization of $C$-groups

Vik. S. Kulikov

Moscow State University of Railway Communications

Abstract: It is shown that for each $C$-group $G$ and each $n\geqslant 2$ there exists an $n$-dimensional compact orientable manifold without boundary $X_n\subset S^{n+2}$ such that $\pi_1(S^{n+2}\setminus X_n)\simeq G$. Furthermore, the well-known representation of Riemann surfaces ($(n=2)$) as a union of finitely many copies of the Riemann sphere with slits glued together is generalized to the $n$-dimensional case.

Full text: PDF file (499 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1995, 45:1, 197–206

Bibliographic databases:

Document Type: Article
UDC: 513.83
MSC: 20F34, 57M05, 57Q45
Received: 24.06.1993

Citation: Vik. S. Kulikov, “A geometric realization of $C$-groups”, Izv. RAN. Ser. Mat., 58:4 (1994), 194–203; Russian Acad. Sci. Izv. Math., 45:1 (1995), 197–206

Citation in format AMSBIB
\Bibitem{Kul94}
\by Vik.~S.~Kulikov
\paper A~geometric realization of~$C$-groups
\jour Izv. RAN. Ser. Mat.
\yr 1994
\vol 58
\issue 4
\pages 194--203
\mathnet{http://mi.mathnet.ru/izv777}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1307063}
\zmath{https://zbmath.org/?q=an:0842.57018}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1995
\vol 45
\issue 1
\pages 197--206
\crossref{https://doi.org/10.1070/IM1995v045n01ABEH001627}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TQ08400010}


Linking options:
  • http://mi.mathnet.ru/eng/izv777
  • http://mi.mathnet.ru/eng/izv/v58/i4/p194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Kuz'min, “On a method of constructing $C$-groups”, Izv. Math., 59:4 (1995), 765–783  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. V. Kuz'min, “The groups of knotted compact surfaces, and central extensions”, Sb. Math., 187:2 (1996), 237–257  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Vik. S. Kulikov, “On Chisini's conjecture”, Izv. Math., 63:6 (1999), 1139–1170  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Vik. S. Kulikov, M. Teicher, “Braid monodromy factorizations and diffeomorphism types”, Izv. Math., 64:2 (2000), 311–341  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Vik. S. Kulikov, “Fundamental Groups of the Complements to Codimension 2 Submanifolds of Sphere”, Proc. Steklov Inst. Math., 231 (2000), 271–280  mathnet  mathscinet  zmath
    6. Teicher M., “Braid Monodromy Type invariants of surfaces and 4-manifolds”, Trends in Singularities, Trends in Mathematics, 2002, 215–222  isi
    7. Vik. S. Kulikov, “A factorization formula for the full twist of double the number of strings”, Izv. Math., 68:1 (2004), 125–158  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. G.-M. Greuel, Vik. S. Kulikov, “On symplectic coverings of the projective plane”, Izv. Math., 69:4 (2005), 667–701  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    9. Vik. S. Kulikov, “Alexander polynomials of Hurwitz curves”, Izv. Math., 70:1 (2006), 69–86  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    10. Vik. S. Kulikov, “Hurwitz curves”, Russian Math. Surveys, 62:6 (2007), 1043–1119  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. Vik. S. Kulikov, “Alexander modules of irreducible $C$-groups”, Izv. Math., 72:2 (2008), 305–344  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:126
    Full text:47
    References:20
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019